Nonlinear analysis of vehicle control actuations based on controlled invariant sets

Németh, Balázs and Gáspár, Péter (2016) Nonlinear analysis of vehicle control actuations based on controlled invariant sets. INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, 26 (1). pp. 31-43. ISSN 1641-876X 10.1515/amcs-2016-0003

[img] Text
Nemeth_31_3062554_ny.pdf

Download (878kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 12 May 2016 07:45
Last Modified: 25 Apr 2018 08:50
URI: http://eprints.sztaki.hu/id/eprint/8761

Update Item Update Item